Fexofenadine & Hydrochloride Tablets
Aler-G Tablets Product Details
Form – Tablet
In 1 Strip – 10 tablets
In 1 Box – 20 strips x 10 tablets
Generic Name – Fexofenadine & Hydrochloride Tablets
Brand Name – Aler-G Tablet
Type – Allergy Relief
Ideal for – Adult and Children
Usage Timings – Daily after Meal
Suited For – Relief of Symptoms of Hay Fever and Allergic Conditions
Composition – Fexofenadine & Hydrochloride 120 mg
Serving Size – Daily 1 Tablet
What is Aler-G Tablet?
An Aler-G tablet is an allergy relief supplement that protects against and provides relief from allergic reactions. It acts by obstructing a particular regular substance (histamine) that your body makes during an unfavorably susceptible response. It is made up of purely natural ingredients and contains vital phytochemicals and flavonoids which help your body in several ways by providing protection against diseases, enhancing respiratory health, and relieving anxiety.
Ingredients of Aler-G Tablets
Fexofenadine is an antihistamine that diminishes the effects of the natural chemical histamine which is present in the body. Fexofenadine is used to heal the symptoms of seasonal allergies (hay fever) in adults and children. Therapeutically, Fexofenadine is an exact peripheral for allergy relief and H1-blocker.
Hydrochloride 120 mg
Hydrochloride is used for the alleviation of indications of hay fever and other unfavorably susceptible conditions (for example sniffling, runny or bothersome nose) or skin redness. The hydrochloride is used in creams to treat several fungal skin infections, such as ringworm or athlete’s foot.
Benefits of Aler-G Tablets
- Boost Immunity
- Improve the health of your skin
- Enhanced Absorption Formula
- Allergy relief from airborne particles
- Relief from seasonal allergies